Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Rarg

Accutane lightening my red marks?

Recommended Posts

I started accutane for my second course about 3 weeks ago now. 40mg, one pill every second day.

Side effects wise, i haven't noticed anything but a little chapped lip. However, my acne has stopped appearing again (it wasnt super bad when i started my second course, i just noticed the same sign as my first huge breakout and wanted to play it safe). Anyways, I've always had some nasty red marks, but it seems like their starting to fade again whereas i thought they had stopped. Not sure if it's the accutane, but it's the only thing i've changed, but my red marks are definately getting lighter.

Is this normal?

Even if it isnt, i'm loving it

Share this post


Link to post
Share on other sites

I'm just about to start accutane and have had stubborn red marks for so long. I hope I'm as lucky as you!!

Share this post


Link to post
Share on other sites

ive been on accutane now for 2 months and my red marks seem to have lightened up a bit, they r more pink and dont look as bad, but they r still there :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×